Gaviscon Double Action – 12 liquid satchets

Sale!

Gaviscon Double Action – 12 liquid satchets

£5.99 incl.VAT

Found this product at a lower price?Compare
Category:

Share this product

Gaviscon Double Action Liquid Sachets bring fast effective relief from the pain and discomfort of heartburn and acid indigestion.

They get to work in two different ways:

1) neutralising excess stomach acid to relieve pain and discomfort.
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice.

If symptoms persist after 7 days consult your doctor.

Active Ingredients: Each sachet (10ml) of oral suspension contains 500mg Sodium alginate, 213mg Sodium bicarbonate and 325mg Calcium carbonate

Also contains: Sodium, Calcium, Methyl (E218) and Propyl (E216) parahydroxybenzoates.

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

Gaviscon Double Action Liquid Sachets bring fast effective relief from the pain and discomfort of heartburn and acid indigestion.

They get to work in two different ways:

1) neutralising excess stomach acid to relieve pain and discomfort.
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Instructions for use

Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice.

If symptoms persist after 7 days consult your doctor.

Ingredients

Active Ingredients: Each sachet (10ml) of oral suspension contains 500mg Sodium alginate, 213mg Sodium bicarbonate and 325mg Calcium carbonate

Also contains: Sodium, Calcium, Methyl (E218) and Propyl (E216) parahydroxybenzoates.

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0